# SDR TRBA20120824001

- Difficulty date: August 24, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- Aircraft time: 33,739 hours, 38,533 cycles
- Engine: Pwa PW127
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Failed
- Location: Back Up
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND AN EMERGENCY BATTERY FAULT.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE EMERGENCY BATTERY IAW  EX-243185-RAI-10020-002.  THE OPS CHECK OF THE SYS WAS OK.  THE ACFT WAS RETURNED TO SERVICE.
